# SDR 97ZZZX2759

- Difficulty date: March 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N372E
- Make and model: Aerosp AS355E
- Aircraft serial: 5208
- System (JASC): 2612 · Fire Detection
- Part: Wire
- Condition: Broken
- Location: Nr 1 Fire Det
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

THE NR 1 FIRE LIGHT ILLUMINATED AND WAS UNABLE TO DETERMINE WHETHER OR NOT FIRE WAS PRESENT.  SECURED NR 1 ENGINE AND PROCEEDED TO DESTINATION APPROXIMATELY 5 MINUTES AWAY.  FOUND BROKEN WIRE ON FIRE DETECTOR.  INSTALLED NEW RING TERMINAL ON WIRE.
